# SDR 96ZZZX4276

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6103X
- Make and model: Snias AS350B2
- Aircraft serial: 2723
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16061
- Condition: Shorted
- Location: Rt Bag Compt
- Part time: 900 hours
- Component: Saft
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A BATTERY TEMP LIGHT ILLUMINATED DURING FLIGHT.  EMERGENCY PROCEDURES INITIATED.  FOUND ACFT BATTERY SHORTED.  A SECONDARY LEAD IS ATTACHED TO ACFT BATTERY USING A METAL TAB LUG WHICH IS CONNECTED TO THE WIRE END CONNECTOR USING A NUT AND BOLT WHICH IS PROTECTED BY HEAT SHRINK INSULATOR.  THIS NUT AND BOLT CONNECTING THE WIRE END CONNECTOR AND TAB LUG WEARS THROUGH THE INSULATION AND CONTACTS THE NICAD BATTERY'S CASE SHORTING THE BATTERY AND OVERHEATING IT.  REPLACED THE WIRE TERMINAL CONNECTOR AND TAB LUG WITH A SINGLE APPROPRIATE SIZE WIRE AND TERMINAL.  REPAIRED 2 OTHER ACFT WITH SAME PROBLEM.
